Open Access

Representations of double commutator by matrix-differential operators


Full Text

Coming Soon.





Article Information

TitleRepresentations of double commutator by matrix-differential operators
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 3, 75-80
MathSciNet MR1768166
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

L. P. Nizhnik and L. B. Turowska, Representations of double commutator by matrix-differential operators, Methods Funct. Anal. Topology 3 (1997), no. 3, 75-80.


BibTex

@article {MFAT35,
    AUTHOR = {Nizhnik, L. P. and Turowska, L. B.},
     TITLE = {Representations  of  double  commutator  by  matrix-differential  operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {3},
     PAGES = {75-80},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=35},
}


All Issues